RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 3, Pages 457–479 (Mi tvp89)  

This article is cited in 3 scientific papers (total in 3 papers)

On the local limit theorem for critical Galton–Watson process

S. V. Nagaeva, V. I. Vakhtel'b

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Technische Universität München

Abstract: The proof of the local limit theorem for a critical Galton–Watson process is given under minimal moment restrictions, i.e., under the condition that there exists the second moment of the number of direct offspring of one particle.

Keywords: Galton–Watson process, Bellman–Harris process, concentration function, local theorem, bilinear generating function.

DOI: https://doi.org/10.4213/tvp89

Full text: PDF file (1430 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:3, 400–419

Bibliographic databases:

Received: 25.04.2003
Revised: 30.01.2004

Citation: S. V. Nagaev, V. I. Vakhtel', “On the local limit theorem for critical Galton–Watson process”, Teor. Veroyatnost. i Primenen., 50:3 (2005), 457–479; Theory Probab. Appl., 50:3 (2006), 400–419

Citation in format AMSBIB
\Bibitem{NagVak05}
\by S.~V.~Nagaev, V.~I.~Vakhtel'
\paper On the local limit theorem for critical Galton--Watson process
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 3
\pages 457--479
\mathnet{http://mi.mathnet.ru/tvp89}
\crossref{https://doi.org/10.4213/tvp89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223212}
\zmath{https://zbmath.org/?q=an:1116.60047}
\elib{http://elibrary.ru/item.asp?id=9156425}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 3
\pages 400--419
\crossref{https://doi.org/10.1137/S0040585X97981822}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241047600004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp89
  • https://doi.org/10.4213/tvp89
  • http://mi.mathnet.ru/eng/tvp/v50/i3/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fleischmann K., Wachtel V., “Large deviations for sums indexed by the generations of a Galton–Watson process”, Probability Theory and Related Fields, 141:3–4 (2008), 445–470  crossref  mathscinet  zmath  isi  scopus
    2. Abraham R., Delmas J.-F., “Local Limits of Conditioned Galton-Watson Trees: the Infinite Spine Case”, Electron. J. Probab., 19 (2014), 2, 1–19  crossref  mathscinet  zmath  isi  scopus
    3. M. Liu, V. A. Vatutin, “Reduced critical branching processes for small populations”, Theory Probab. Appl., 63:4 (2019), 648–656  mathnet  crossref  crossref  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:241
    Full text:55
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020